# SDR DALA2025061704554

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 102,259 hours, 47,505 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 3L DOOR DOES NOT INDICATE ARMED. CORRECTIVE ACTION: REMOVED OBSTRUCTION FROM GIRT BAR PROX SWITCH. OPS CHECKS GOOD PER B757 AMM 25-66. (7400010)
